# SDR GAIA99171

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK ON LONGERON 28 LEFT AT FUSELAGE STATION 313.  THE LONGERON WAS REPAIRED IAW THE DC-9 SRM THE A/C WAS RETURNED TO SERVICE.  (M)
